Alert archive / Wisconsin / High Wind Watches in 2014

High Wind Watch 1, NWS Milwaukee, WI

February 19, 201417 counties in Wisconsin

NWS Milwaukee, WI issued this high wind watch at Feb 19, 2014, 8:50 PM CST for 17 counties in Wisconsin. It took effect at Feb 20, 2014, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 19, 2014, 8:50 PM CST (02:50 UTC)
In effect from
Feb 20, 2014, 6:00 PM CST
Expired
Feb 20, 2014, 3:42 AM CST
In force
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 17 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1534 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WWUS73 KMKX 200250
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
850 PM CST WED FEB 19 2014

...STRONG WINDS EXPECTED THURSDAY NIGHT...

.STRONG LOW PRESSURE WILL CONTINUE TO RAPIDLY DEEPEN AS IT MOVES
NORTH ACROSS WISCONSIN THURSDAY NIGHT. THE LOW WILL CAUSE VERY
WINDY CONDITIONS OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED WITH WIND GUSTS OF 40 TO
50 MPH. A FEW WIND GUSTS COULD REACH 55 MPH.

HENCE A HIGH WIND WATCH IS BEING POSTED FOR MOST OF SOUTH CENTRAL
AND SOUTHEAST WISCONSIN. THE HIGH WIND WATCH WILL BE UPGRADED TO A HIGH
WIND WARNING OR WIND ADVISORY ON THURSDAY.

LIGHT SNOW WILL OCCUR DURING THE PERIOD OF STRONG WINDS RESULTING
IN PATCHY BLOWING SNOW AND REDUCED VISIBILITIES. SNOW ACCUMULATIONS
ARE EXPECTED TO REMAIN LIGHT...MOSTLY UP TO AN INCH.

WIZ051-052-057>060-062>072-201100-
/O.NEW.KMKX.HW.A.0001.140221T0000Z-140221T1200Z/
FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-WASHINGTON-OZAUKEE-IOWA-DANE-
JEFFERSON-WAUKESHA-MILWAUKEE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-
KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...PORTAGE...
WISCONSIN DELLS...BEAVER DAM...WEST BEND...PORT WASHINGTON...
DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...DARLINGTON...MONROE...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
850 PM CST WED FEB 19 2014

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING
THROUGH LATE THURSDAY NIGHT. 

* TIMING...VERY STRONG WINDS WILL DEVELOP THURSDAY EVENING AND
  CONTINUE INTO EARLY FRIDAY MORNING. 

* WINDS...WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH
  WITH GUSTS OF 40 TO 50 MPH.  

* IMPACTS...WINDS THIS STRONG MAY MAKE DRIVING DIFFICULT. THE
  WINDS WILL ALSO CAUSE REDUCED VISIBILITY DUE TO AREAS OF
  FALLING LIGHT SNOW AND BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
MBK
1 follow-up statement
538 
WWUS73 KMKX 200942
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CST THU FEB 20 2014

...STRONG WINDS EXPECTED TONIGHT...

.STRONG LOW PRESSURE WILL CONTINUE TO RAPIDLY DEEPEN AS IT MOVES
NORTH ACROSS CENTRAL WISCONSIN TONIGHT. THE LOW WILL CAUSE VERY
WINDY CONDITIONS OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED WITH WIND GUSTS OF
40 TO 50 MPH. A FEW WIND GUSTS COULD REACH 55 MPH.

HENCE A HIGH WIND WARNING IS BEING POSTED FOR SOUTH CENTRAL AND
SOUTHEAST WISCONSIN. 

LIGHT SNOW WILL OCCUR DURING THE PERIOD OF STRONG WINDS RESULTING
IN BLOWING SNOW AND REDUCED VISIBILITIES...ESPECIALLY NORTHWEST OF
MADISON. SNOW ACCUMULATIONS ARE EXPECTED TO REMAIN LIGHT...MOSTLY
UP TO AN INCH.

WIZ051-052-057>060-062>072-201745-
/O.UPG.KMKX.HW.A.0001.140221T0000Z-140221T1200Z/
/O.NEW.KMKX.HW.W.0001.140221T0300Z-140221T1500Z/
FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-WASHINGTON-OZAUKEE-IOWA-DANE-
JEFFERSON-WAUKESHA-MILWAUKEE-LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-
KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...PORTAGE...
WISCONSIN DELLS...BEAVER DAM...WEST BEND...PORT WASHINGTON...
DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...DARLINGTON...MONROE...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
342 AM CST THU FEB 20 2014

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...VERY STRONG WINDS WILL DEVELOP THIS EVENING AND
  CONTINUE INTO EARLY FRIDAY MORNING.

* WINDS...WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH 
  WITH GUSTS OF 40 TO 50 MPH. 

* IMPACTS...WINDS THIS STRONG MAY MAKE DRIVING DIFFICULT. THE 
  WINDS WILL ALSO CAUSE REDUCED VISIBILITY DUE TO AREAS OF 
  FALLING LIGHT SNOW AND BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WIZ046-047-056-201745-
/O.NEW.KMKX.HW.W.0001.140221T0300Z-140221T1500Z/
MARQUETTE-GREEN LAKE-SAUK-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO
342 AM CST THU FEB 20 2014

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST FRIDAY. 

* TIMING...VERY STRONG WINDS WILL DEVELOP THIS EVENING AND
  CONTINUE INTO EARLY FRIDAY MORNING.

* WINDS...WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH 
  WITH GUSTS OF 40 TO 50 MPH. 

* IMPACTS...WINDS THIS STRONG MAY MAKE DRIVING DIFFICULT. THE 
  WINDS WILL ALSO CAUSE REDUCED VISIBILITY DUE TO AREAS OF 
  FALLING LIGHT SNOW AND BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
DAVIS

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this high wind watch went out at Feb 19, 3:10 PM CST, 5 hours 40 minutes earlier.

Area forecast discussion, Feb 19, 3:10 PM CST, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CST WED FEB 19 2014

.SHORT TERM...

.TONIGHT AND THURSDAY..FORECAST CONFIDENCE...HIGH

QUIET WEATHER WILL CONTINUE INTO TONIGHT. STILL LOOKS A QUICK INCH
OR TWO OF SNOW LATER TONIGHT INTO THURSDAY MORNING WITH
INITIAL ONSET OF STRONG WARM ADVECTION. THE SNOW WILL CHANGE TO
OR MIX WITH FREEZING RAIN FOR A TIME DURING THE MORNING. THUS THE
WINTER WEATHER ADVISORY REMAINS IN EFFECT ACROSS THE FORECAST AREA
LATER TONIGHT THROUGH THURSDAY MORNING.

THE PRECIP WILL LIKELY CHANGE OVER TO ALL RAIN MOST OR ALL PLACES BY
AFTERNOON GIVEN THE OVERALL WESTERN TRACK OF THE LOW IN THE LATEST
RUN OF MODELS. COULD BE SOME THUNDER IN THE AFTERNOON...WITH FOG
ALSO POSSIBLE GIVEN THE DEEP AND EXPANSIVE SNOWPACK. TEMPERATURES
WILL BE COOLING IN THE NORTHWEST BY EVENING...SO OPTED TO KEEP THE
WINTER WEATHER ADVISORY GOING FOR A COUPLE COUNTIES THERE SINCE THE
WINDOW BETWEEN PERIODS OF WINTER WEATHER WILL BE SHORTER THAN
ELSEWHERE ACROSS THE FORECAST AREA.

.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE...HIGH

THE STRONG NEGATIVE TILT MID/UPPER LEVEL TROUGH MOVES ACROSS
WISCONSIN THURSDAY NIGHT THAT REACHES THE UPPER GREAT LAKES
THURSDAY NIGHT. THE NAM INCREASES THE UPPER DIVERGENCE OVER
EASTERN WISCONSIN BY EARLY EVENING AND QUICKLY LIFTS THE EAST AND
NORTHEAST BY MIDNIGHT. THE GFS HAS THE STRONG 700 MB UPWARD MOTION
ALREADY OVER NORTH CENTRAL AND NORTHEAST WISCONSIN DURING THE
EVENING. THE 12Z NAM IS THE OUTLIER WHICH IS A LITTLE SLOWER AND
MUCH FARTHER WEST WITH THE STRONG CYCLOGENESIS. THE 18Z NAM HAS
NOW TRENDED WEST...NOT AS MUCH AS THE GFS...BUT MORE IN LINE WITH
THE 00Z AND 12Z ECMWF. WILL GO WITH THE MORE CONSISTENT GFS/ECMWF
AND GEM MODELS WITH THE WEST AND FASTER TRACK.

IN ADDITION...THE STRONG WEST WINDS OF 20 TO 30 MPH...WITH GUSTS
OF 45 TO NEAR 50 MPH...ARE EXPECTED WITH THE VERY TIGHT PRESSURE
GRADIENT OVER THE AREA. THESE WINDS WOULD BRING ENOUGH BLOWING AND
DRIFTING SNOW TO CAUSE GREATLY REDUCED VISIBILITIES IN ANY AREAS
THAT GET A FRESH SNOW. ALL AREAS WILL SEE A TRANSITION BACK TO
SNOW DURING THE EVENING...AND EVEN AN INCH OF NEW SNOW WOULD
CAUSE RESTRICTED VISIBILITIES.

THE PRESSURE GRADIENT WILL GRADUALLY WEAKEN BY FRIDAY AFTERNOON
ACROSS THE AREA...AS THE STRONG LOW MOVES NORTH/NORTHEAST OF LAKE
SUPERIOR. STRONG COLD AIR ADVECTION WILL OCCUR BEHIND THE LOW.

.LONG TERM...

SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE IS MEDIUM.

A BROAD TROUGH EXTENDS ACROSS THE NORTH CENTRAL U.S. WITH A FAIRLY
WESTERLY FLOW ON SATURDAY. A WEAK SHORTWAVE PUSHES ACROSS SOUTHERN
WISCONSIN SUNDAY...WHICH IS THE STRONGEST ON THE 00Z ECMWF. A
SECOND SHORTWAVE MOVES ACROSS SOUTHERN WISCONSIN MONDAY NIGHT...WHICH
IS MORE CONSIST ON THE DIFFERENT MODELS.

GFS/ECMWF SHOW HIGH PRESSURE OVER THE NORTHERN PLAINS SATURDAY
THAT BUILDS INTO THE UPPER MISSISSIPPI VALLEY BY SUNDAY NIGHT...
WITH A COLD NORTHWEST LOW LEVEL FLOW CONTINUING. TEMPERATURES WILL
BE BELOW NORMAL DURING THIS TIME. SOUTHERN WISCONSIN MAY GET SOME
LIGHT SNOW MONDAY WITH THE MID/UPPER SHORTWAVE.

.TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.

THE BROAD TROUGH CONTINUES TO EXTEND ACROSS THE NORTH CENTRAL
U.S. WITH THE TROUGH AXIS OVER THE WESTERN GREAT LAKES TUESDAY
NIGHT. THE 00Z ECMWF AND 06Z DGEX BEGINS TO LIFT THE TROUGH
NORTHEAST INTO CANADA...WHILE THE 12Z GFS PERSISTS INTO WEDNESDAY.

A WEAK TROUGH MAY BRING SOME LIGHT SNOW ON TUESDAY.

&&

.AVIATION/00Z TAFS/...

QUIET WEATHER WILL CONTINUE INTO TONIGHT. STILL LOOKS A QUICK INCH
OR TWO OF SNOW LATER TONIGHT INTO THURSDAY MORNING...CHANGING WITH
OR MIXING WITH FREEZING RAIN FOR A TIME DURING THE MORNING. THE
PRECIP WILL LIKELY CHANGE OVER TO ALL RAIN MOST OR ALL PLACES BY
AFTERNOON GIVEN THE OVERALL WESTERN TRACK OF THE LOW IN THE LATEST
RUN OF MODELS. COULD BE SOME THUNDER IN THE AFTERNOON...WITH FOG
ALSO POSSIBLE GIVEN THE DEEP AND EXPANSIVE SNOWPACK.

WILL SEE LOW CIGS/VSBYS THROUGH THE DAY TOMORROW.

&&

UPGRADED THE GALE WATCH TO A GALE WARNING FOR THURSDAY EVENING INTO
FRIDAY AFTERNOON. STILL LOOKS LIKE A PERIOD OF STRONG SOUTHWEST TO
WEST WINDS...GUSTING TO 35 TO 45 KNOTS. A BIT OF UNCERTAINTY WITH
WAVES...AS THERE IS STILL A LOT OF ICE OUT THERE...ESPECIALLY NORTH
OF MILWAUKEE. STRONG OFFSHORE WINDS MAY PUSH THE ICE OUT INTO OPEN
WATERS THOUGH...RESULTING IN HIGHER WAVES THAN CURRENTLY FORECAST.
HIGHEST WAVES WOULD BE TOWARD OPEN WATERS IN ICE FREE AREAS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 3 AM TO NOON CST THURSDAY FOR
     WIZ057>060-062>072.

     WINTER WEATHER ADVISORY FROM 4 AM THURSDAY TO 6 AM CST FRIDAY
     FOR WIZ046-047-056.

     WINTER WEATHER ADVISORY FROM 4 AM TO 3 PM CST THURSDAY FOR
     WIZ051-052.

LM...GALE WARNING FROM 6 PM THURSDAY TO 4 PM CST FRIDAY FOR
     LMZ643>646.

&&

TONIGHT/THURSDAY AND AVIATION/MARINE...DDV
THURSDAY NIGHT THROUGH WEDNESDAY...HENTZ
Hazardous weather outlook, Feb 19, 7:58 PM CST, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
758 PM CST WED FEB 19 2014

WIZ046-047-051-052-056>060-062>072-210200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
758 PM CST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY GOES INTO EFFECT AFTER 3 AM AS A WINTRY
MIX OF SNOW AND FREEZING RAIN IS EXPECTED TO DEVELOP AHEAD OF
STRENGTHENING LOW PRESSURE IN THE SOUTHERN PLAINS. SNOWFALL OF 1
TO 2 INCHES IS EXPECTED IN PARTS OF SOUTHERN WISCONSIN WITH LESS
THAN A TENTH OF AN INCH OF ICE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE WINTER WEATHER ADVISORY CONTINUES THROUGH THURSDAY MORNING
ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE THURSDAY
MORNING COMMUTE SHOULD BE SLOW AND HAZARDOUS DUE TO THE SNOW AND
ICY GLAZE FROM FREEZING RAIN. THE MIXED PRECIPITATION WILL TURN TO
ALL RAIN OVER MOST OF THE AREA BY NOON...EXCEPT IN AREAS NORTH
TOWARD THE DELLS...FOND DU LAC AND SHEBOYGAN WHICH WILL SEE THE
PRECIPITATION MIX LINGER INTO THE EARLY AFTERNOON. THERE IS ALSO
A CHANCE FOR A THUNDERSTORM THURSDAY AFTERNOON.

DENSE FOG IS POSSIBLE FOR SEVERAL HOURS THURSDAY AFTERNOON AND
EARLY EVENING.

THE A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR
SAUK...MARQUETTE AND GREEN LAKE COUNTIES THROUGH THURSDAY NIGHT
FOR SNOW AND SIGNIFICANT BLOWING SNOW. THERE IS A POTENTIAL OF
BLOWING SNOW ELSEWHERE DUE TO STRONG WEST WINDS INCREASING TO 20
TO 30 MPH WITH GUSTS TO AROUND 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL AND
ICING REPORTS ARE APPRECIATED.

LMZ643>646-210200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
758 PM CST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

SOUTHEAST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS
THURSDAY AS DEEPENING LOW PRESSURE MOVES NORTH INTO SOUTHERN
WISCONSIN.

THERE IS A CHANCE FOR A THUNDERSTORM AND DENSE FOG THURSDAY
AFTERNOON AND EARLY EVENING.

VERY STRONG LOW PRESSURE WILL TRACK TOWARD NORTHEAST WISCONSIN
THURSDAY NIGHT...RESULTING IN GALE FORCE WINDS FROM LATER THURSDAY
AFTERNOON INTO FRIDAY AFTERNOON. WIND GUSTS WILL APPROACH STORM
FORCE FOR A TIME BETWEEN MIDNIGHT AND 6 AM CST FRIDAY MORNING.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 3:40 AM CSTWinter Weather AdvisoryMKXColumbia11 hr
Feb 20, 3:42 AM CSTHigh Wind WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more21 hr
Feb 20, 3:05 PM CSTWinter Weather AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 4 more10 hr
Feb 20, 3:25 PM CSTGale WarningMKX6 hr
Feb 20, 3:25 PM CSTStorm WarningMKX12 hr
Feb 20, 5:06 PM CSTSpecial Weather StatementMKXWalworth24 min
Feb 20, 5:26 PM CSTSpecial Weather StatementMKXWaukesha19 min
Feb 20, 5:47 PM CSTSpecial Weather StatementMKXOzaukee, Washington13 min

Nearby

High Wind Watches in Wisconsin, 2014Every high wind watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.